# SDR 20010302AP002

- Difficulty date: December 12, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Aircraft: N582SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8509
- Aircraft time: 239 hours
- Engine: Lyc IO360A1A
- Engine time: 239 hours
- Propeller: Mcauly 1A170E
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 1A170E
- Part serial: UC143
- Condition: Failed
- Location: Propeller
- Part time: 239 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

PROPELLER BLADE FAILED 14 INCHES FROM CENTER OF HUB.PROPELLER WAS FORWARDED TO NTSB LAB FOR FURTHER ANALYSIS.
